MAUDE Adverse Event Report: A.I.D.D LONGFORD ARCHITECT TOTAL B-HCG

A.I.D.D LONGFORD ARCHITECT TOTAL B-HCG
Model Number 7K78-35
Medical Device Problem Code False Positive Result (1227)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 09/01/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An evaluation is in process.A followup report will be submitted when the evaluation is complete.
 
Event or Problem Description
The account generated false positive architect bhcg on a patient that did not match the clinical history.On (b)(6) 2017, id 7672024 generated architect bhcg positive of 203.8 and 173.23 (no unit of measurement was provided).A few days later the same sample was tested again with the same positive architect bhcg results (200 and 173).On (b)(6) 2017 new samples were obtained and tested architect bhcg negative (<1.2 and <1.2).No impact to patient management was reported.
 
Additional Manufacturer Narrative
The customer's instrument logs were reviewed for the samples tested in september.This review did not identify conclusive information to indicate an instrument and/or sample integrity/handling issue occurred.To investigate the customer's issue the historical performance of reagent lot 76054ui00 was evaluated using world wide data.The patient data was analyzed and compared to an established control limit.This evaluation indicated that the patient median result for lot 76054ui00 is within the established control limits.Therefore, no unusual reagent lot performance was identified for lot 76054ui00.In addition, a device history record review was performed on lot 76054ui00, which did not show any potential non-conformances, deviations, or non-conformances.Review of the ticket trending and lot search did not identify an increase in complaint activity related to false elevated/positive results.Labeling was reviewed and found to adequately address the issue under review.No product deficiency was identified.

Brand Name
ARCHITECT TOTAL B-HCG
Common Device Name
B-HCG
Manufacturer (Section D)
A.I.D.D LONGFORD
lisnamuck
co. longford
longford NA
EI  NA
MDR Report Key6911316
Report Number3005094123-2017-00062
Device Sequence Number13482037
Product Code DHA
UDI-Device Identifier00380740106003
UDI-Public(01)00380740106003(17)180421(10)76054UI00
Combination Product (Y/N)N
Initial Reporter CountryBR
PMA/510(K) Number
K983424
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional
Initial Reporter Occupation Health Professional
Type of Report Initial,Followup
Report Date (Section B) 12/01/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/21/2018
Device Model Number7K78-35
Device Catalogue Number07K78-35
Device Lot Number76054UI00
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 09/08/2017
Supplement Date Received by Manufacturer11/08/2017
Initial Report FDA Received Date10/03/2017
Supplement Report FDA Received Date12/01/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age16 YR